About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 342545, 5 pages
http://dx.doi.org/10.1155/2013/342545
Research Article

Multiple-Set Split Feasibility Problems for -Strictly Pseudononspreading Mapping in Hilbert Spaces

1Institute for Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
3Department of Mathematics, Guizhou Normal University, Guiyang 550014, China

Received 15 July 2013; Accepted 2 September 2013

Academic Editor: E. Karapinar

Copyright © 2013 Jing Quan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to prove some weak and strong convergence theorems for solving the multiple-set split feasibility problems for -strictly pseudononspreading mapping in infinite-dimensional Hilbert spaces by using the proposed iterative method. The main results presented in this paper extend and improve the corresponding results of Xu et al. (2006), of Osilike et al. (2011), and of many other authors.